| Model Number |
IPN000149 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/18/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the physician was removing a 40cc balloon catheter from a balloon pump through the 8f sheath and the sheath broke at the hub/shaft of the sheath.No patient harm was reported.The patient's condition is reported as fine.Additionally a medwatch report was received as follows: "could not reposition the item correctly and the balloon pump was removed.Md pulled back on the iabp to reposition and was unable to get in correct position, md removed iabp and when removing iabp the 8f arrowflex sheath collapsed and snapped at the hub.Reinstalled this month.".
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.The customer did not provide a lot number; therefore, a device history record review was performed based upon a lot number from the sales history data of the customer.No relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
Event or Problem Description